# SDR CA141105006

- Difficulty date: November 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 56,274 hours
- Engine: Pwa PW123
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: LM43190
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING Ï¿½AÏ¿½ CHECK INSPECTION TASK 7120/05R MAINTENANCE PERSONNEL NOTICED A DEFECTIVE NR 2 FORWARD, INBOARD ENGINE MOUNT.  THE FORWARD HALF OF THE ELASTOMER SANDWICH MOUNT ASSEMBLY HAD THE STEEL BACKING PLATE CRACKED IN HALF AND THE MOUNT WAS SAGGING IN EXCESS OF 1/4 INCH. THE ELASTOMER WAS DISBONDED FROM THE STEEL BACKING PLATE.  MOUNT ASSY AND HARDWARE HAVE BEEN REPLACED.
